# SDR CALA2015013093041

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 57,453 hours, 7,014 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START AT ALTITUDE, START OK ON GND.  COMPLETED FIM 49-43 TASK 805 STEPS C 5 - C 7 D 1 & 2.  ACTION PRECAUTION CHANGED PRSOV, PRESS CONTROLLER & PRESS SENSOR.  NO ACTIVE OR LATCHED MSGS.
